MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 1988

1
Tameness of Margulis space-times with parabolics

Choi, Suhyoungresearcher; Drumm, Todd; Goldman, William, FORUM MATHEMATICUM, v.35, no.1, pp.1 - 59, 2023-01

2
Geometric multipole expansion and its application to semi-neutral inclusions of general shape

Choi, Doosung; Kim, Junbeom; Lim, Mikyoungresearcher, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v.74, no.1, 2023-02

3
The Z-genus of boundary links

Feller, Peter; Park, JungHwanresearcher; Powell, Mark, REVISTA MATEMATICA COMPLUTENSE, v.36, no.1, pp.1 - 25, 2023-01

4
Locally conservative discontinuous bubble scheme for Darcy flow and its application to Hele-Shaw equation based on structured grids

Choi, Yoonjeong; Jo, Gwanghyun; Kwak, Do Youngresearcher; Lee, Young Ju, NUMERICAL ALGORITHMS, v.92, no.2, pp.1127 - 1152, 2023-02

5
Feature selection with scalable variational gaussian process via sensitivity analysis based on L(2 )divergence

Jeon, Younghwan; Hwang, Gangukresearcher, NEUROCOMPUTING, v.518, pp.577 - 592, 2023-01

6
scAVENGERS: a genotype-based deconvolution of individuals in multiplexed single-cell ATAC-seq data without reference genotypes

Han, Seungbeom; Kim, Kyukwang; Park, Seongwan; Lee, Andrew J.; Chun, Hyonhoresearcher; Jung, Inkyungresearcher, NAR GENOMICS AND BIOINFORMATICS, v.4, no.4, 2022-10

7
WELL-MIXING VERTICES AND ALMOST EXPANDERS

Chakraborti, Debsoumya; Kim, Jaehoonresearcher; Kim, Jinha; Kim, Minki; Liu, Hong, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.150, no.12, pp.5097 - 5110, 2022-12

8
Independent domination of graphs with bounded maximum degree

Cho, Eun-Kyung; Kim, Jinha; Kim, Minki; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.158, pp.341 - 352, 2023-01

9
Rank connectivity and pivot-minors of graphs

Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.108, 2023-02

10
DEFECT INSPECTION IN SEMICONDUCTOR IMAGES USING HISTOGRAM FITTING AND NEURAL NETWORKS

유진규; 한송희; 이창옥researcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.26, no.4, pp.263 - 279, 2022-12

11
Spherical Sherrington-Kirkpatrick Model for Deformed Wigner Matrix with Fast Decaying Edges

Lee, Ji Oonresearcher; Li, Yiting, JOURNAL OF STATISTICAL PHYSICS, v.190, no.2, 2023-02

12
TERRACE SOLUTIONS FOR NON-LIPSCHITZ MULTISTABLE NONLINEARITIES

Giletti, Thomas; Kim, Ho-Youn; Kim, Yong-Jungresearcher, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.54, no.4, pp.4785 - 4805, 2022

13
BOUNDS FOR THE TWIN-WIDTH OF GRAPHS

Ahn, Jungho; Hendrey, Kevin; Kim, Donggyu; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.36, no.3, pp.2352 - 2366, 2022

14
SPATIAL SEGREGATION IN REACTION-DIFFUSION EPIDEMIC MODELS

Wang, Hao; Wang, Kai; Kim, Yong-Jungresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.82, no.5, pp.1680 - 1709, 2022

15
NESTED CYCLES WITH NO GEOMETRIC CROSSINGS

Fernández, Irene Gil; Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, Proceedings of the American Mathematical Society, Series B, v.9, pp.22 - 32, 2022

16
On the surjectivity of the symplectic representation of the mapping class group

Baik, Hyungryulresearcher; Choi, Inhyeok; Kim, Dongryul M., TOPOLOGY AND ITS APPLICATIONS, v.322, 2022-12

17
Climate change adaptation and its impacts on farm income and downside risk exposure

Dhakal, Chandra; Khadka, Savin; Park, Cheolwooresearcher; Escalante, Cesar L., Resources, Environment and Sustainability, v.10, 2022-12

18
Deformation spaces of Coxeter truncation polytopes

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marquis, Ludovic, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.106, no.4, pp.3822 - 3864, 2022-12

19
Non-parametric Bayesian covariate-dependent multivariate functional clustering: An application to time-series data for multiple air pollutants

Yang, Daewon; Choi, Taeryon; Lavigne, Eric; Chung, Yeonseungresearcher, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, v.71, no.5, pp.1521 - 1542, 2022-11

20
Extremal density for sparse minors and subdivisions

Haslegrave John; Kim, Jaehoonresearcher; Liu Hong, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2022, no.20, pp.15505 - 15548, 2022-10

Discover

rss_1.0 rss_2.0 atom_1.0